# SDR QXEA200400700

- Difficulty date: September 30, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 7,374 hours, 5,608 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, AFT SIDE OF FS 280 BULKHEAD, UPPER SURFACE IS CORRODED IN MULTIPLE LOCATIONS BETWEEN LBL 36 AND RBL 16. REPAIRED IAW HORIZON AIR EA R-53-209 AND CRJ SRM 51-21-06, PARAGRAPH 3A, B, D, PAGE 2 AND 4.
